University of Surrey

Test tubes in the lab Research in the ATI Dance Research

The attractor of a quasilinear hyperbolic equation with dissipation in R-n: Dimension and epsilon-entropy

Zelik, SV (2000) The attractor of a quasilinear hyperbolic equation with dissipation in R-n: Dimension and epsilon-entropy MATHEMATICAL NOTES, 67 (1-2). pp. 248-251.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Zelik, SVs.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 January 2000
Identification Number : 10.1007/BF02686254
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, MATHEMATICS, nonlinear hyperbolic equation, function space, semigroup, attractor
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:53
Last Modified : 17 May 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/833101

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800